# SDR CA951221024

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: 939D1502
- Condition: Intermittent
- Location: Nr 2 Gen
- Component: Westinghouse, 939D1502
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN)DURING FLIGHT THE #2 GENERATOR TRIPPED OFF LINE DUE TO AN UNDERVOLTAGE AND UNDEREXCITATION CONDITION. THE VOLTAGE REGULATOR WAS CHANGED AND THE SYSTEM GROUND CHECKED SERVICEABLE.
